| Model Number |
72404263 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Codes |
Scar Tissue (2060); Unspecified Tissue Injury (4559)
| Date of Event |
03/24/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not deflating.Upon inspection, scarring and corporal damage were noticed.As a result, the device was explanted.No patient complications were reported.
Additional Manufacturer Narrative
Detailed product information of the reservoir was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.